RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2012, Issue 6(97), Pages 49–57 (Mi vsgu30)  

Mathematics

Slow integral manifolds with a change of stability

T. V. Simonova

The Dept. of Differential Equations and Control Theory, Samara State University, Samara, 443011, Russian Federation

Abstract: The paper is devoted to the investigation of slow integral manifolds with a change of stability in the case of vector fast variable. The existence conditions of the gluing function are given. The problem of construction of the integral manifold with a change of stability for systems with vector fast and slow variables is solved.

Keywords: singular perturbations, clutching function, integral manifold, change of stability.

Full text: PDF file (397 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.928.4
Received: 22.09.2011
Accepted:22.09.2011

Citation: T. V. Simonova, “Slow integral manifolds with a change of stability”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2012, no. 6(97), 49–57

Citation in format AMSBIB
\Bibitem{Sim12}
\by T.~V.~Simonova
\paper Slow integral manifolds with a change of stability
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2012
\issue 6(97)
\pages 49--57
\mathnet{http://mi.mathnet.ru/vsgu30}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu30
  • http://mi.mathnet.ru/eng/vsgu/y2012/i6/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:91
    Full text:44
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020